MathSciNet Relay Station
MathSciNet bibliographic data
MR942364 (89k:35118) 35K60 (35K65)
Tsutsumi, Masayoshi On solutions of some doubly nonlinear degenerate parabolic equations with absorption. J. Math. Anal. Appl. 132 (1988), no. 1, 187–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement